# SDR IXXA20180421018

- Difficulty date: April 16, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 83,421 hours, 20,868 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 370,  CRUISE FLIGHT AUTOPILOT EICAS OFF.  RE-ENGAGED THE AUTOPILOT EICAS OFF AGAIN. TRIED LEFT AND RIGHT AUTOPILOT,  AUTOPILOT OFF QUICKER.  CENTER ON AGAIN STAYED ON UNTIL DESCENT,  H/S USED AUTOPILOT OFF,  DESCENT TO FL 280,  NON RVSM HAND ROLL DIFFICULT,  FLOWN APPROACH. ROLL BECAME LOOSER WHILE DESCENDING,  FLAPS 20 LANDING.  EMERGENCY DECLARED AND LANDING WAS GUSTY BUT NORMAL.  MAX AUTO BRAKE  SELECTED EARLY ON APPROACH. COMPLETE STOP WITH NO INCIDENTS.  AIRCRAFT GROUNDED.  COMPLIED WITH  FAULT ISOLATION MANUAL 27-11 FT 808, BLOCK 1 TO 41.  FAULT NOT DUPLICATED ON GROUND.  PERFORMED MCDP TEST 7-30-40-67,  ALL PASSED,  NO FAULTS IN PREVIOUS OR RESENT FLIGHT FAULTS IAW  AMM 22-00-02.  PERFORMED A DETAILED VISUAL INSPECTION OF AILERON FLIGHT CONTROL SYSTEM.  EXAMINED ALL BEARINGS IN WW, FEEL MEC, TORQUE TUBES,  CONTROL RODS, AILERON LOCKOUT MEC, AILERON OVERIDE QUANDRANT SUPPORT,  SHAFT BEARINGS, LOST MOTION, AILERON CONTROL QUANDRANT, LCCA OUT PUT QUADRANT, LCCA HYD, LCCA TORQUE TUBES IAW  AMM 27-11-16 FREE OF BINDING,  DRUM ASSY, CONTROL WHEEL, CABLES-A1A-A1B-A2A-A2B-AB3A-AB3B. NO DAMAGE, MISSING PARTS, CORRODED PARTS, JAMBED, STIFF, OR SEIZED FOUND.  NO FAULT BALLS ON CSEU BOX. AIRCRAFT IS OPERATING AS INTENDED IAW AMM 27-11-00.  AILERON & AILERON TRIM CONTROL SYSTEM DESCRIPTION & OPERATIONS. MX-CONTROL AND OPS NOTED.  ACCEPTANCE FLIGHT SATISFACTORY.  NO DEFECTES NOTED.  AIRCRAFT RELEASED TO SERVICE.
